Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/18769
Title: Reaction-diffusion fronts under stochastic advection
Author: Martí Pérez, Arturo C.
Sagués i Mestre, Francesc
Sancho, José M.
Keywords: Teoria quàntica
Teoria de camps (Física)
Relativitat especial (Física)
Física estadística
Termodinàmica
Dinàmica de fluids
Quantum theory
Field theory (Physics)
Relativitat especial (Física)
Statistical physics
Thermodynamics
Fluid dynamics
Issue Date: 1997
Publisher: The American Physical Society
Abstract: We study front propagation in stirred media using a simplified modelization of the turbulent flow. Computer simulations reveal the existence of the two limiting propagation modes observed in recent experiments with liquid phase isothermal reactions. These two modes respectively correspond to a wrinkled although sharp propagating interface and to a broadened one. Specific laws relative to the enhancement of the front velocity in each regime are confirmed by our simulations.
Note: Reproducció del document publicat a: http://dx.doi.org/10.1103/PhysRevE.56.1729
It is part of: Physical Review E, 1997, vol. 56, num. 2, p. 1729-1732
URI: http://hdl.handle.net/2445/18769
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)
Articles publicats en revistes (Ciència dels Materials i Química Física)

Files in This Item:
File Description SizeFormat 
118394.pdf96.22 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.